# SDR CKSA97120

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION VERTICAL STABILIZER LEADING EDGE CORROSION AROUND SCREW HOLES AT STA ZFS179.  REPAIRED LEADING EDGE PER SRM 55-2-1.  CORROSION TASK CARD NUMBER 6000-0551.  NON-ROUTINE TASK CARD NUMBER 95638.
